Publication Type:

Journal Article

Source:

Computers & Mathematics with Applications, Volume 64, Number 10, p.3406 - 3413 (2012)

URL:

http://www.sciencedirect.com/science/article/pii/S0898122111011072

Keywords:

Fractional integrodifferential equations; Sobolev type; Resolvent operators; Krasnoselskii fixed point theorem

Abstract:

This paper deals with the study of existence of solutions of nonlinear fractional integrodifferential equations of Sobolev type with nonlocal condition in Banach spaces. The results are obtained by using resolvent operators, fractional calculus and fixed point technique. An example is provided to illustrate the theory.

Cite this Research Publication

K. Balachandran and Kiruthika, S., “Existence of solutions of abstract fractional integrodifferential equations of Sobolev type”, Computers & Mathematics with Applications, vol. 64, pp. 3406 - 3413, 2012.

207
PROGRAMS
OFFERED
6
AMRITA
CAMPUSES
15
CONSTITUENT
SCHOOLS
A
GRADE BY
NAAC, MHRD
8th
RANK(INDIA):
NIRF 2018
150+
INTERNATIONAL
PARTNERS